# SDR USAA2011102700001

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 10,089 hours, 8,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1824, IAH - PHL - NR 1 BLEED LEAK MESSAGE ON EICAS AS WE CLIMBED THRU FL 200.  THE AIRCRAFT ALSO HAD THE NR 2 PACK AND APU ON MEL.  THIS REQUIRED A NORMAL DESCENT TO 10,000FT.  THE CABIN OXYGEN MASK WERE NOT DEPLOYED.  FLIGHT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  EMS ALSO MET THE AIRCRAFT UPON ARRIVAL DUE TO PASSENGER COMPLANITS OF BEING UNCOMFORTABLY WARM.  MAINTENANCE FOUND DUCT CLAMP LOOSE IN NR 1 PYLON, TIGHTENED CLAMP.  LEAK CHECK GOOD RUN ENGS & PACKS FOR 10 MINS NO FAULTS NOTED.  OK FOR SERVICE.
